# SDR MASA200700715

- Difficulty date: October 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 11,724 hours, 8,878 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2626 CLT - EMERGENCY EXIT HANDLE COVER WILL NOT STAY CLOSED AT SEAT 16A.  MX RESECURED THE EXIT HANDLE COVER.
